Chaotic Dynamical Behaviour in Soliton Solutions for a New (2+1)-Dimensional Long Dispersive Wave System
-
Abstract
With the help of variable separation approach, a quite general excitation of a new (2+1)-dimensional long dispersive wave system is derived. The chaotic behaviour, such as chaotic line soliton patterns, chaotic dromion patterns, chaotic-period patterns, and chaotic-chaotic patterns, in some new localized excitations are found by selecting appropriate functions.
Article Text
-
-
-
About This Article
Cite this article:
ZHANG Jie-Fang, ZHENG Chun-Long, MENG Jian-Ping, FANG Jian-Ping. Chaotic Dynamical Behaviour in Soliton Solutions for a New (2+1)-Dimensional Long Dispersive Wave System[J]. Chin. Phys. Lett., 2003, 20(4): 448-451.
ZHANG Jie-Fang, ZHENG Chun-Long, MENG Jian-Ping, FANG Jian-Ping. Chaotic Dynamical Behaviour in Soliton Solutions for a New (2+1)-Dimensional Long Dispersive Wave System[J]. Chin. Phys. Lett., 2003, 20(4): 448-451.
|
ZHANG Jie-Fang, ZHENG Chun-Long, MENG Jian-Ping, FANG Jian-Ping. Chaotic Dynamical Behaviour in Soliton Solutions for a New (2+1)-Dimensional Long Dispersive Wave System[J]. Chin. Phys. Lett., 2003, 20(4): 448-451.
ZHANG Jie-Fang, ZHENG Chun-Long, MENG Jian-Ping, FANG Jian-Ping. Chaotic Dynamical Behaviour in Soliton Solutions for a New (2+1)-Dimensional Long Dispersive Wave System[J]. Chin. Phys. Lett., 2003, 20(4): 448-451.
|